Cross Reference Down

Brandolini, L and Travaglini, G (2012). La legge di Benford. Posted on: http://pmf.cilea.it/file.php/1/articoli/PMF2012_Benford.pdf; last retrieved November 18, 2014 . ITA

This work cites the following items of the Benford Online Bibliography:


Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Berger, A and Hill, TP (2011). Benford's Law Strikes Back: No Simple Explanation in Sight for Mathematical Gem. The Mathematical Intelligencer 33(1), 85-91. DOI:10.1007/ s00283-010-9182-3. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A and Hill, TP (2011). A basic theory of Benford's Law . Probability Surveys 8, pp. 1-126. DOI:10.1214/11-PS175. View Complete Reference Online information Works that this work references Works that reference this work
Matthews, R (1999). The Power of One. New Scientist 163, July 10, pp. 26-30. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Newcomb, S (1881). Note on the frequency of use of the different digits in natural numbers. American Journal of Mathematics 4(1), pp. 39-40. ISSN/ISBN:0002-9327. DOI:10.2307/2369148. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Nigrini, MJ (1999). Iíve got your number. Journal of Accountancy 187(5), 79-83. View Complete Reference Online information Works that this work references Works that reference this work
Nigrini, MJ (2012). Benford's Law: Applications for Forensic Accounting, Auditing, and Fraud Detection . John Wiley & Sons, Hoboken, New Jersey. ISSN/ISBN:978-1-118-15285-0. View Complete Reference No online information available Works that this work references Works that reference this work
Nigrini, MJ and Mittermaier, LJ (1997). The use of Benford's Law as an aid in analytical procedures. Auditing - A Journal of Practice & Theory 16(2), 52-67. ISSN/ISBN:0278-0380. View Complete Reference Online information Works that this work references Works that reference this work
Pinkham, RS (1961). On the Distribution of First Significant Digits. Annals of Mathematical Statistics 32(4), 1223-1230. ISSN/ISBN:0003-4851. View Complete Reference Online information Works that this work references Works that reference this work